Balanced subset sums in dense sets of integers

Karolyi, Gyula (2009) Balanced subset sums in dense sets of integers. Integers, 9 : 591-603.


Author Karolyi, Gyula
Title Balanced subset sums in dense sets of integers
Journal name Integers   Check publisher's open access policy
ISSN 1867-0652
Publication date 2009
Sub-type Article (original research)
Volume 9
Start page 591
End page 603
Total pages 13
Place of publication Berlin, Germany
Publisher Walter de Gruyter
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
ERA 2012 Admin Only
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views  -  Detailed Statistics
Created: Thu, 23 Feb 2012, 15:30:40 EST by Kay Mackie on behalf of School of Mathematics & Physics